Artículos de revistas
THE CLASS OF INVERSE M-MATRICES ASSOCIATED TO RANDOM WALKS
SIAM J. MATRIX ANAL. APPL. Vol. 34, No. 2, pp. 831–854
Dellacherie Lefebvre, Claude
San Martín Aristegui, Jaime
Martínez Aguilera, Servet
Given W = M−1, with M a tridiagonal M-matrix, we show that there are two diagonal matrices D,E and two nonsingular ultrametric matrices U, V such that DWE is the Hadamard product of U and V . If M is symmetric and row diagonally dominant, we can take D = E = I. We relate this problem with potentials associated to random walks and study more closely the class of random walks that lose mass at one or two extremes.